Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 91, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Oct 9, 2024, 4:48 PM EDT for Palm Beach County, Florida. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 9, 2024, 4:48 PM EDT (20:48 UTC)
- Expired
- Oct 9, 2024, 5:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 0.0 in
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 122 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 9, 4:58 PM EDT | TORNADO | 3 Wnw Wellington, FL | First video evidence of confirmed tornado near Southern Blvd that will pass west of Palm Beach Gardens and cross Bee Line Highway before crossing the Palm Beach County line after Jupiter Farms. Pending survey. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 9, 8:20 AM EDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1797 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 9.2
The text
As transmitted.
068
WFUS52 KMFL 092048
TORMFL
FLC099-092115-
/O.NEW.KMFL.TO.W.0091.241009T2048Z-241009T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
448 PM EDT Wed Oct 9 2024
The National Weather Service in Miami has issued a
* Tornado Warning for...
Northeastern Palm Beach County in southeastern Florida...
* Until 515 PM EDT.
* At 447 PM EDT, a reported large and extremely dangerous tornado was
located near Wellington, moving north at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters reported tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Wellington, Palm Beach Gardens, Royal Palm Beach, The Acreage,
Loxahatchee Groves, and Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
&&
LAT...LON 2661 8028 2662 8036 2684 8035 2683 8020
TIME...MOT...LOC 2047Z 190DEG 33KT 2663 8032
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...0.00 IN
$$
Culver3 follow-up statements
887
WWUS52 KMFL 092057
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
457 PM EDT Wed Oct 9 2024
FLC099-092115-
/O.CON.KMFL.TO.W.0091.000000T0000Z-241009T2115Z/
Palm Beach FL-
457 PM EDT Wed Oct 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
NORTHEASTERN PALM BEACH COUNTY...
At 457 PM EDT, a confirmed large and extremely dangerous tornado was
located over Loxahatchee Groves, or near Wellington, moving north at
30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Wellington, Palm Beach Gardens, Royal Palm Beach, The Acreage, and
Loxahatchee Groves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 2666 8026 2667 8034 2684 8033 2683 8020
TIME...MOT...LOC 2057Z 192DEG 28KT 2670 8030
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...0.00 IN
$$
Culver722
WWUS52 KMFL 092103
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
503 PM EDT Wed Oct 9 2024
FLC099-092115-
/O.CON.KMFL.TO.W.0091.000000T0000Z-241009T2115Z/
Palm Beach FL-
503 PM EDT Wed Oct 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
NORTHEASTERN PALM BEACH COUNTY...
At 503 PM EDT, a confirmed large and extremely dangerous tornado was
located over The Acreage, or 8 miles north of Wellington, moving
north at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Emergency management confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Palm Beach Gardens, Royal Palm Beach, The Acreage, and Loxahatchee
Groves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 2671 8025 2672 8031 2684 8030 2683 8020
TIME...MOT...LOC 2103Z 190DEG 33KT 2676 8029
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...0.00 IN
$$
Culver585 WWUS52 KMFL 092114 SVSMFL Severe Weather Statement National Weather Service Miami FL 514 PM EDT Wed Oct 9 2024 FLC099-092124- /O.EXP.KMFL.TO.W.0091.000000T0000Z-241009T2115Z/ Palm Beach FL- 514 PM EDT Wed Oct 9 2024 ...THE TORNADO WARNING FOR NORTHEASTERN PALM BEACH COUNTY WILL EXPIRE AT 515 PM EDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 900 PM EDT for southeastern Florida. Remember, a Tornado Warning still remains in effect for Northern Palm Beach County near the Acreage where there is a CONFIRMED LARGE AND DANGEROUS TORNADO ONGOING!!! LAT...LON 2671 8025 2672 8031 2684 8030 2683 8020 TIME...MOT...LOC 2114Z 190DEG 33KT 2686 8027 $$ Culver
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Oct 9, 8:39 AM EDT, 8 hours 9 minutes earlier.
Area forecast discussion, Oct 9, 8:39 AM EDT, 8 hours 9 minutes before
Area Forecast Discussion
National Weather Service Miami FL
839 AM EDT Wed Oct 9 2024
...Tornado Watch Now In Effect Until 9pm...
...Dangerous Storm Surge Possible SW Florida...
.SHORT TERM...
(This afternoon through Thursday)
Issued at 836 AM EDT Wed Oct 9 2024
Wednesday and Thursday - Hurricane Milton Hazards:
Storm Surge: Dangerous storm surge remains a high risk for portions
of the Southwest Florida coast. Storm surge warnings are in effect
for coastal Collier and Mainland Monroe County. The surge will range
from 5 to 8 feet over coastal Collier County and 3 to 5 feet over
Mainland Monroe County. The peak of the storm surge will most likely
be Wednesday afternoon through Thursday morning.
Winds: Winds will increase across South Florida today and these
winds will peak tonight into Thursday as Hurricane Milton makes its
closest pass by the region. The highest probabilities of tropical
storm force winds will be along the Gulf Coast of Southwest Florida
from today through Thursday. This part of the region in Southwest
Florida will also have a chance for Hurricane force winds, albeit
pretty low chances (around 10%). Tropical storm force winds will
also be possible across the rest of South Florida (east
coast metro and interior) especially in gusts.
Flooding: Milton's outer rainbands will begin to reach Southwest
Florida early Wednesday morning and will begin to spiral across the
area through early Thursday. Heavy downpours will be likely within
rainbands with additional rainfall totals of 1-3" with localized
totals up to 4" possible through Thursday for Southwest Florida up
through Hendry and Glades counties. Southeast Florida is expected to
see 0.5-1.5" and a less risk for flooding.
Tornadoes: As Milton progresses eastward towards South Florida, the
first outer bands will reach the Southwest Florida coast beginning
early today. A few isolated tornadoes will be possible within these
rain bands throughout the day as they spiral across the area from
west to east through early Thursday morning. A Tornado Watch has
been issued for all of South Florida until 9pm.
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 836 AM EDT Wed Oct 9 2024
After Hurricane Milton clears the vicinity of South Florida on
Friday, a cold front is expected to pass through most of the Florida
Peninsula although it likely will not make it all the way into the
South Florida region. However, the abundant moisture will still be
decreasing as the boundary advects southwards and the weather
pattern becomes much more stable. Enough moisture will hang around
through the long term period for isolated to scattered showers and
perhaps a few thunderstorms, but chances will be much lower (around
25-35% PoPs daily). Another front will push southwards towards the
end of the period associated with a large trough building in the
Great Lakes region, which will give us the first sign of the true
dry season arriving.
Temperatures each day through the period are expected in the mid to
upper 80s with heat indices in the 90s.
&&
.AVIATION...
(12Z TAFS)
Issued at 836 AM EDT Wed Oct 9 2024
Winds will remain on the lighter side until later on this morning
when winds begin to pick up with the arrival of Milton's
circulation. Rounds of SHRA/TSRA from outer bands associated with
Milton will push through the area during the period, particularly
for KAPF.
&&
.MARINE...
Issued at 836 AM EDT Wed Oct 9 2024
Tropical storm conditions will become possible across our Gulf
waters today and our Atlantic waters tonight into Thursday. While
seas will subside through Thursday night along the Gulf, seas will
build quite significantly across the east coast as swell on the back
side of Milton opposes the Gulf Stream. Expect these seas to peak on
Friday and mostly subside by the end of the weekend.
&&
.BEACHES...
Issued at 836 AM EDT Wed Oct 9 2024
There will be a high risk for rip currents across all beaches today
through Thursday. While the risk will subside for the Gulf on
Thursday night, it will persist through the weekend along the east
coast due to incoming swell on the back side of Milton.
Additionally, there is a potential for dangerous and damaging surf
conditions late this week into the weekend. This is most likely
across the Palm Beaches, but could spread to Broward county beaches
as well.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 89 79 87 75 / 90 70 40 20
West Kendall 89 79 88 74 / 80 70 40 10
Opa-Locka 89 80 89 75 / 90 70 40 20
Homestead 89 80 87 75 / 80 70 30 10
Fort Lauderdale 89 79 87 74 / 90 80 40 20
N Ft Lauderdale 89 79 88 75 / 90 80 40 20
Pembroke Pines 91 81 89 76 / 90 80 40 20
West Palm Beach 89 78 88 74 / 90 80 40 40
Boca Raton 89 78 89 74 / 90 80 40 30
Naples 87 79 85 74 / 100 70 40 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Watch for FLZ063-066-069-070.
Tropical Storm Warning for FLZ063-066>075-168-172>174.
Flood Watch through Thursday morning for FLZ063-066-069-070.
High Rip Current Risk through Friday morning for FLZ069-168-172-
173.
Storm Surge Warning for FLZ069-075.
High Surf Advisory until 8 PM EDT Thursday for FLZ069.
AM...Hurricane Watch for AMZ610.
Tropical Storm Warning for AMZ610-630-650-651-670-671.
GM...Hurricane Watch for GMZ656-676.
Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...Redman
LONG TERM....Redman
AVIATION...CulverHazardous weather outlook, Oct 9, 4:01 AM EDT, 12 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 401 AM EDT Wed Oct 9 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 100815- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 401 AM EDT Wed Oct 9 2024 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Flooding: Refer to flood watch for information on potential heavy rainfall and flooding this week. Rip Currents: There is a high risk for rip currents for all area beaches today. Winds: Tropical Storm force winds are likely for portions of the region today, mainly along the Gulf coast. High Surf: As Hurricane Milton approaches, waves will approach 6 to 10 feet in the surf zone today along the Collier county coast. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous conditions associated with Hurricane Milton will continue to impact portions of South Florida through Thursday. Refer to the latest watches and warnings and hurricane local statements for more information. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Local storm report, Oct 9, 11:59 AM EDT, 4 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
1159 AM EDT Wed Oct 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM Tstm Wnd Gst 2 NE Naples 26.16N 81.78W
10/09/2024 M51 MPH Collier FL ASOS
Naples Municipal Airport reported a 51 mph
wind gust at 1153 AM with a tornado-warned
thunderstorm within an outer band from
Hurricane Milton.
&&
RAGLocal storm report, Oct 9, 3:44 PM EDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
344 PM EDT Wed Oct 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM Tstm Wnd Gst 2 NE Naples 26.16N 81.78W
10/09/2024 M58 MPH Collier FL AWOS
AWOS station KAPF 1 ENE Naples reported a
wind gust of 58mph as a band of Hurricane
Milton moved through the area.
&&
HadiLocal storm report, Oct 9, 4:21 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
421 PM EDT Wed Oct 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM Tstm Wnd Gst North Perry Airpor 26.00N 80.23W
10/09/2024 M49 MPH Broward FL ASOS
ASOS station KHWO Pembroke Pines reported a
wind gust of 49mph.
&&
HadiLocal storm report, Oct 9, 4:24 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
424 PM EDT Wed Oct 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Gst 3 ENE Dania Beach 26.08N 80.10W
10/09/2024 M49 MPH AMZ651 FL Mesonet
Mesonet station PEGF1 2 NE Dania Beach
reported a wind gust of 49mph.
&&
HadiLocal storm report, Oct 9, 4:26 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
426 PM EDT Wed Oct 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM Tstm Wnd Gst 2 NE Naples 26.16N 81.78W
10/09/2024 M55 MPH Collier FL AWOS
AWOS station KAPF 1 ENE Naples reported a
wind gust of 55mph.
&&
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 10:22 PM EDT | Special Marine Warning | MFL | 23 min | |
| Oct 8, 10:50 PM EDT | Special Marine Warning | MFL | 40 min | |
| Oct 9, 12:57 AM EDT | Special Marine Warning | MFL | 33 min | |
| Oct 9, 1:31 AM EDT | Special Marine Warning | MFL | 59 min | |
| Oct 9, 1:39 AM EDT | Special Marine Warning | MFL | 66 min | |
| Oct 9, 2:08 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 6 days |
| Oct 9, 2:08 AM EDT | High Surf Advisory | MFL | Collier | 48 hr |
| Oct 9, 2:13 AM EDT | Special Marine Warning | MFL | 47 min | |
| Oct 9, 2:56 AM EDT | Special Marine Warning | MFL | 49 min | |
| Oct 9, 3:14 AM EDT | Tornado Warning | MFL | Collier | 31 min |
| Oct 9, 3:37 AM EDT | Tornado Warning | MFL | Miami-Dade | 23 min |
| Oct 9, 3:38 AM EDT | Tornado Warning | MFL | Miami-Dade | 19 min |
| Oct 9, 4:41 AM EDT | Tornado Warning | MFL | Miami-Dade | 19 min |
| Oct 9, 5:50 AM EDT | Special Marine Warning | MFL | 25 min | |
| Oct 9, 6:14 AM EDT | Special Marine Warning | MFL | 31 min | |
| Oct 9, 6:45 AM EDT | Special Marine Warning | MFL | 45 min | |
| Oct 9, 7:12 AM EDT | Tornado Warning | MFL | Collier, Hendry | 33 min |
| Oct 9, 7:32 AM EDT | Special Marine Warning | MFL | 58 min | |
| Oct 9, 7:47 AM EDT | Tornado Warning | MFL | Broward, Collier, Miami-Dade, Monroe | 14 min |
| Oct 9, 8:15 AM EDT | Tornado Warning | MFL | Broward, Collier, Miami-Dade | 30 min |
| Oct 9, 8:24 AM EDT | Special Marine Warning | MFL | 66 min | |
| Oct 9, 8:41 AM EDT | Tornado Warning | MFL | Broward, Collier, Miami-Dade, Monroe | 17 min |
| Oct 9, 9:10 AM EDT | Tornado Warning | MFL | Broward, Collier, Miami-Dade | 35 min |
| Oct 9, 9:22 AM EDT | Special Marine Warning | MFL | 68 min | |
| Oct 9, 9:42 AM EDT | Tornado Warning | MFL | Broward, Collier, Hendry, Palm Beach | 18 min |
| Oct 9, 9:52 AM EDT | Tornado Warning | MFL | Broward, Palm Beach | 23 min |
| Oct 9, 9:57 AM EDT | Tornado Warning | MFL | Broward, Collier, Hendry, Palm Beach | 33 min |
| Oct 9, 10:13 AM EDT | Tornado Warning | MFL | Broward, Palm Beach | 32 min |
| Oct 9, 10:26 AM EDT | Tornado Warning | MFL | Collier, Hendry | 34 min |
| Oct 9, 10:26 AM EDT | Tornado Warning | MFL | Glades, Hendry, Palm Beach | 34 min |
| Oct 9, 10:32 AM EDT | Special Marine Warning | MFL | 58 min | |
| Oct 9, 10:52 AM EDT | Tornado Warning | MFL | Palm Beach | 23 min |
| Oct 9, 10:55 AM EDT | Tornado Warning | MFL | Glades, Hendry | 35 min |
| Oct 9, 10:56 AM EDT | Special Marine Warning | MFL | 49 min | |
| Oct 9, 10:58 AM EDT | Tornado Warning | MFL | Collier, Hendry | 17 min |
| Oct 9, 11:06 AM EDT | Tornado Warning | MFL | Collier, Hendry | 24 min |
| Oct 9, 11:15 AM EDT | Tornado Warning | MFL | Palm Beach | 30 min |
| Oct 9, 11:27 AM EDT | Tornado Warning | MFL | Glades, Hendry | 33 min |
| Oct 9, 11:29 AM EDT | Tornado Warning | MFL | Glades | 31 min |
| Oct 9, 11:30 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Oct 9, 11:40 AM EDT | Tornado Warning | MFL | Collier | 19 min |
| Oct 9, 11:42 AM EDT | Tornado Warning | MFL | Palm Beach | 31 min |
| Oct 9, 11:45 AM EDT | Special Marine Warning | MFL | 90 min | |
| Oct 9, 11:52 AM EDT | Special Marine Warning | MFL | 98 min | |
| Oct 9, 11:56 AM EDT | Tornado Warning | MFL | Glades | 34 min |
| Oct 9, 11:57 AM EDT | Tornado Warning | MFL | Glades, Hendry | 33 min |
| Oct 9, 12:36 PM EDT | Areal Flood Advisory | MFL | Collier | 98 min |
| Oct 9, 12:49 PM EDT | Tornado Warning | MFL | Collier | 26 min |
| Oct 9, 1:06 PM EDT | Areal Flood Advisory | MFL | Collier | 87 min |
| Oct 9, 1:19 PM EDT | Tornado Warning | MFL | Collier, Hendry | 26 min |
| Oct 9, 1:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Oct 9, 1:29 PM EDT | Tornado Warning | MFL | Palm Beach | 16 min |
| Oct 9, 1:36 PM EDT | Tornado Warning | MFL | Glades | 24 min |
| Oct 9, 1:44 PM EDT | Tornado Warning | MFL | Collier, Hendry | 31 min |
| Oct 9, 1:48 PM EDT | Special Marine Warning | MFL | 57 min | |
| Oct 9, 1:51 PM EDT | Tornado Warning | MFL | Glades, Hendry | 24 min |
| Oct 9, 2:07 PM EDT | Tornado Warning | MFL | Collier, Monroe | 23 min |
| Oct 9, 2:13 PM EDT | Tornado Warning | MFL | Glades, Hendry | 32 min |
| Oct 9, 2:21 PM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 24 min |
| Oct 9, 2:23 PM EDT | Tornado Warning | MFL | Collier, Monroe | 10 min |
| Oct 9, 2:24 PM EDT | Tornado Warning | MFL | Glades | 10 min |
| Oct 9, 2:26 PM EDT | Tornado Warning | MFL | Broward, Collier | 24 min |
| Oct 9, 2:30 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 9, 2:33 PM EDT | Tornado Warning | MFL | Collier, Monroe | 23 min |
| Oct 9, 2:37 PM EDT | Tornado Warning | MFL | Palm Beach | 38 min |
| Oct 9, 2:45 PM EDT | Tornado Warning | MFL | Glades | 15 min |
| Oct 9, 2:48 PM EDT | Tornado Warning | MFL | Broward, Collier, Hendry, Palm Beach | 27 min |
| Oct 9, 2:51 PM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 13 min |
| Oct 9, 2:54 PM EDT | Areal Flood Advisory | MFL | Hendry, Palm Beach | 2 hr |
| Oct 9, 3:03 PM EDT | Tornado Warning | MFL | Broward, Collier | 27 min |
| Oct 9, 3:16 PM EDT | Tornado Warning | MFL | Palm Beach | 29 min |
| Oct 9, 3:23 PM EDT | Tornado Warning | MFL | Broward, Collier | 11 min |
| Oct 9, 3:25 PM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Oct 9, 3:39 PM EDT | Tornado Warning | MFL | Palm Beach | 21 min |
| Oct 9, 3:47 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 28 min |
| Oct 9, 4:02 PM EDT | Areal Flood Advisory | MFL | Collier | 105 min |
| Oct 9, 4:14 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 16 min |
| Oct 9, 4:18 PM EDT | Tornado Warning | MFL | Palm Beach | 27 min |
| Oct 9, 4:28 PM EDT | Tornado Warning | MFL | Palm Beach | 32 min |
| Oct 9, 4:40 PM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.